# SDR 20010208CW009

- Difficulty date: January 6, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg/Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3231  THE CREW REPORTED THE LANDING GEAR FAILED TO EXTEND WHEN THE HANDLE WAS PLACED IN THE DOWN POSITION.  THE GEAR WAS EXTENDED MANUALLY AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE LANDING GEAR, HYDRAULIC ACCUMULATOR.  OPERATIONAL CHECKS WERE GOOD.  AC WAS RELEASED FOR SERVICE.
